# SDR YENA20140425086

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 33,643 hours, 11,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006252
- Condition: Failed
- Location: Emergency Light
- Part time: 35,044 hours, 12,306 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND LT EMERGENCY POWER SUPPLY UNIT FAILED THE OPS TEST. R & R EPSU LT EMERGENCY EXIT ROW IAW AMM 35-51-38.  OPS CHECKED NORMAL.
